# SDR DALA13052817007

- Difficulty date: October 16, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 61,747 hours, 7,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 252, DURING CRUISE,  CABIN FLOOR EMERGENCY EXIT LIGHTS ILLUMINATED FOR A FEW MINUTES THEN EXTINGUISHED.   NO RELATED PRESENT LEG FAULTS AND /OR EXISTING FAULTS OPS CHECK, TEST EMERGENCY LIGHT NORMAL. OK TO SERVICE.
